International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 4, Part A

A family of r-points 1-block implicit methods with optimized region of stability for stiff initial value problems in ordinary differential equations


Author(s): IM Esuabana, SE Ekoro, FA Adie and UA Abasiekwere

Abstract: In this paper, we proposed a family of r-points 1-block implicit methods with optimized region of stability. This family of methods is derived with Mathematical 10.4 software and the stability is investigated using boundary locus techniques. The block methods are consistence, zero stable, and A-stable and satisfy other stability requirements which finds them suitable for stiff problems in ODEs. Numerical experiments are presented and results are compared with other block methods and exact solutions of some stiff ordinary differential equations. The methods have been found to show competitiveness with other numerical methods.

DOI: 10.22271/maths.2022.v7.i4a.842

Pages: 22-35 | Views: 17 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
IM Esuabana, SE Ekoro, FA Adie, UA Abasiekwere. A family of r-points 1-block implicit methods with optimized region of stability for stiff initial value problems in ordinary differential equations. Int J Stat Appl Math 2022;7(4):22-35. DOI: 10.22271/maths.2022.v7.i4a.842
Call for book chapter
International Journal of Statistics and Applied Mathematics